# SDR 2000UALA00494

- Difficulty date: August 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Aircraft time: 59,635 hours, 34,216 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002910
- Condition: Split
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON INITIAL MOVEMENT OF THE FLAP HANDLE TO 2 ON APPROACH, HYDRAULIC SYSTEM  ''A'' QUANTITY AND PRESSURE WENT TO ZERO.  *S/D*  FOUND NR 6 SLAT ACTUATOR SPLIT AT AFT UPPER CYLINDER.  REPLACED ACTUATOR PER MAINTENANCE MANUAL.  SERVICED HYDRAULIC SYSTEM, OPERATIONAL CHECK OK.
